# SDR SIMA20130826006

- Difficulty date: August 26, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 28,259 hours, 20,152 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Disconnected
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT RED CHARGING LIGHT IS INOPERATIVE.  TROUBLESHOOTING FOUND FLASHLIGHT CHARGER DISCONNECTED.  CONNECTED AND OPS CHECKED GOOD.
